Theoretical and Mathematical Physics

, Volume 132, Issue 1, pp 976–982

Local Perturbations of the Schrödinger Operator on the Axis

  • R. R. Gadyl'shin
Article

Abstract

We present necessary and sufficient conditions for the existence of eigenvalues of the Schrödinger operator on an axis under small local perturbations. In the case where the eigenvalues exist, we construct their asymptotic approximations.

Schrödinger operator perturbation eigenvalue asymptotic approximation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • R. R. Gadyl'shin
    • 1
  1. 1.Bashkir State Pedagogical UniversityUfaRussia

Personalised recommendations